# SDR 2001UALA01121

- Difficulty date: June 20, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 40,839 hours, 6,454 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SURGED AND STALLED, FLAMES WERE COMING FROM THE FRONT AND BACK AFTER TAKEOFF.  REPLACED ENGINE.
